MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH08-40-75US
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the procedure, the provider was attempting to remove the balloon from the 6fr sheath (merit prelude), and the balloon became stuck.The provider continued to pull, and the balloon shaft stretched to the point of breaking, leaving the balloon in the sheath in complete disconnection of the catheter into two separate pieces and was left inside the sheath.There were no pieces fell in the patient's body.It was also stated that the issue encountered after balloon inflation, balloon was fully deflated and was detached from the catheter.The balloon was inflated using inflation device ¿bard presto¿.There was no leak and no issue with the luer adapter.The catheter was not repaired.There was nothing unusual observe on the product prior to use and therewere no other defects/damages found on the product where the issue was observed.There were no other products being utilized.There was no cleaning agent used on the product and the insertion site was not treated with prior to product placement.Flushing was donewith no issues identified.The sheath and balloon were removed together as remedial action, and new sheath and different balloon were placed at same event and continued and completed the case.There was no blood loss, and no blood transfusion was required due to the event.There was no additional medical intervention required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
(reason for no return - discarded).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection of the returned photo showed what appeared to be the catheter balloon stuck in the sheath.It was reported that there was a detachment of the balloon and there was a balloon retrieval issue.The reported issues were confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18107158
Report Number3011144059-2023-00009
Device Sequence Number18069935
Product Code KRA
UDI-Device Identifier10884521812291
UDI-Public10884521812291
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH08-40-75US
Device Catalogue NumberCH08-40-75US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer12/08/2023
04/16/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date01/04/2024
05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown